# SDR UALA2009100703151

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,441 hours, 9,699 cycles
- Engine: Pwa PW4056
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305027
- Part serial: 145
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROL KNOB INOP; LDG ALT CANNOT BE SET.  REPLACED CABIN PRESSURE SELECTOR, OPS CHECKS NORMAL.
